International Journal of Difference Equations (IJDE)

 

Volume 16, Number 1  (2021)

 

 

CONTENTS


 

An Inverse Problems for Nonlinear Evolution Equations: Criteria of Existence of an Invariant Polylinear Controller for a Second-Order Differential System in a Hilbert Space
pp. 1-10
V.A. Rusanov, A.V. Daneev, A.V. Lakeyev and Yu.É. Linke

 

Laplace Transform of Discriminant for Functions of Second Variable and its Generalized Form
pp. 11-17
Hwajoon Kim

 

A Nonlocal (Two-point with Parameters) Boundary Value Problem of Differential Inclusion
pp. 19-34
A.M.A.EL-Sayed, W.G.EL-Sayed and Somyya S.Amrajaa

Control of Ball-Plate System with Observer-Based State-Feedback and Geometric Considerations
pp. 35-46
Khalid Lefrouni, Younes Moubachir and Saoudi Taibi
 

 

 

 

 

 

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact